# SDR SWAA2015062241048

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 21,460 hours, 12,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK CRACKED BETWEEN BS 755 TO 887, RBL 13.5.  REPAIRED TIE DOWN IAW SRM.  REPLACED CARGO TRACK SEGMENT IAW SRM 53-00-53-2R-3.
